Results 1 to 6 of 6
Soma Godsend to get off Painkillers
  1. #1
    yazzman is offline New Member
    Join Date
    May 2007
    Posts
    10

    Default Soma Godsend to get off Painkillers

    I recently stopped taking painkillers . I got a little into party addiction mode for a few months . I would say i was taking 3 darvocet a day and when i did not have darvocet i would take 3 ultram a day . I would say in the 3-4 month time frame i also took vicodin and percoset 2 maybe 3 times at most . I have also taken Soma on and off . The Soma i had no problem taking everyday for a month and then stopping for a month with no side effects.I recently decided no more painkillers for me . The first couple days i got a lot of the classic withdrawal symptoms especially anxiety . So i decided to take Soma every 6 hours not including sleeping which i took nothing for 8 hours . I was hoping that would help . Boy did it ever within the first day all withdrawal symptoms and side effects went away . No more anxiety at all or craving either . I would never pretend to know or give advice to someone heavy into addiction taking 10-15 vics , percs , or oxy's a day . I have no idea how rough that truely is . I can tell you though on the small level that since i took the soma i have not even thought or desired a painkiller . Maybe this would be a good idea for someone only taking a few pills a day trying to get off them . I know the saying about trading one addiction for another is not good , but when you take it like you are supposed and not to get high i have not heard anything bad about Soma .

  2. #2
    Dave87666 is offline Member
    Join Date
    May 2007
    Location
    NJ
    Posts
    459

    Default

    I have never used Soma,but you had w/d from that little bit of darvs?Thats such a weak painkiller and some places even use that to detox people who dont have a bad addiction,instead of using methadone or suboxone...If you would have tapered you wouldnt have had much if any w/d symptoms...

  3. #3
    jasminesmommy is offline Junior Member
    Join Date
    Oct 2006
    Location
    Pennsylvania
    Posts
    23

    Default

    I'm sure I don't have to tell ya to be careful with those soma. I have been taking Soma for 3 years and they do NOT make me high, they just take away my headache, which is why they were prescribed. But when I try to stop them or wean off my head feels like it will bust and I feel sick to my stomach. Just thought I would put in my 2cents. Glad you are feeling better. Keep up the good work and PLEASE don't relapse. It only gets harder to stop every time. Best of luck!
    " Live each day as if it were your last"

  4. #4
    myoneandonlyu21 is offline New Member
    Join Date
    Feb 2009
    Posts
    1

    Default

    Wow, glad I found this post! I would like to share my experience which is kinda same with the above post. I got addicted to my pain medication a few years back and when I tried to get off it, I suffered withdrawals and they were so painful that I thought I was dying. Anyway, I was able to get off it through soma. It helped with the tension and eventually I was able to overcome the withdrawals and I’m so thankful that this time I didn’t get addicted to the soma since I only took it for a week or two I guess. Hope this helps for those who may have suffered from withdrawals.

  5. #5
    franks spanks is offline New Member
    Join Date
    Jul 2011
    Posts
    3

    Default Soma can be dangerous

    Be very careful of Somas cuz they can be habit forming. I overdosed off soma's, i took 7 of the 350's and all my muscles started spasing. so if your looking to see if you can get high off soma's yes you can but i suggest you dont, remember your heart is a muscle.

  6. #6
    Araminta is offline Member
    Join Date
    Jun 2009
    Posts
    65

    Default

    Hi,
    Congrats on your detox. However. Please DO be careful with the Soma. It really isn't something to mess around with. I've been addicted to it (and abusing it) along with Norcos for a few years. (Today is my 19th day totally clean, however..Yay!) Anyway. I'm pretty sure I've done a ton of damage to my body; hopefully most of it is reversible. It is a good and useful drug if taken correctly, ideally not long term. It's very helpful for non-addicts with serious chronic pain. So, use it to get off the opiods if you need to, but get rid of it after that, is what I'd advise based on my experience with it.

    You're doing great!

    Ara
    Last edited by ddcmod; 02-10-2012 at 02:23 PM.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22